# SDR ASAA2012101993157

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,165 hours, 4,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11465
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Part time: 13,009 hours, 5,012 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK,  NOTICED BLEED AIR VALVE LT CB POPPED P64 A7.  ACFT GROUNDED. CONFIRMED FAULT WITH CIRCUIT BREAKER.  RESET BREAKER IAW AMM 20-60-01-860-801. R & R NR 1 BLEED AIR REGULATOR IAW AMM 36-11-03-000-801 AND 36-11-03-400-801.  LEAK AND OPS CHECK PERFORMED, OK FOR SERVICE.
